# SDR AWXA200500242

- Difficulty date: February 15, 2004
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 53,252 hours, 36,643 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 654795217
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK A .25 INCH CRACK WAS FOUND IN AFT CARGO DOOR INNER SKIN AT LIGHTENING HOLE IN LOWER FORWARD CORNER BS 807, RBL 42, WL 163.  MAINTENANCE CUTOUT CRACK IN AFT CARGO DOOR INNER SKIN AT LOWER FORWARD CORNER; FABRICATED A FILLER AND 2 EACH REPAIR PLATES; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-70-13 FIG 1.
